# SDR DL72W953032

- Difficulty date: July 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N292WA
- Make and model: Boeing 727247
- Aircraft serial: 22110
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT RIB CRACKED, I/B OF ACTUATOR ATTACH POINT CRACKED IN RADIUS AT LOWER AFT END OF RIB.  INSTALLED DOUBLER PER MM 57-54-0 PG 819.  FOUND AT HMV.
